# SDR CA000118043

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 18X5510PLY
- Condition: Damaged
- Location: Mlg
- Component: 04000289A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT LANDED IN YPL AND NOTICED THAT THE TIRE WAS SCUFFED (FLAT SPOT).  SUSPECTED BRAKES WERE FROZEN ON LANDING. WHEEL ASSEMBLY REPLACED AND RETURNED TO SERVICE.
